# SDR A6WA200840621

- Difficulty date: November 30, 2008
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 12,531 hours, 11,611 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Lt Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ANTI ICE DUCT WARNING MSG ON TAKEOFF.  TAKEOFF ABORTED AT 80 KNOTS, BRAKE TEMPS WERE 5,6,3,3 SYNOPTIC PAGE SHOWS LT FUSELAGE RED.  R&R LT FUSELAGE FIRE DETECTION LOOP AS PER AMM 36-21-04, OPS CHECK GOOD AT THIS TIME.
